# SDR 97ZZZM742

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212R
- Make and model: Amd FALCON
- Aircraft serial: 212
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Trans Line
- Part number: MY2078810
- Condition: Failed
- Location: Nr 2 Engine
- Component: 17T40097
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO, OIL TEMPERATURE WENT TO APPROXIMATELY 190 DEGREES, SHUT ENGINE DOWN AND RETURNED TO YPSILANTI.  REPLACED OIL LINE TO OIL PRESSURE TRANSMITTER OPERATIONAL AND LEAK CHECK GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
